See Alike in...

Alike App

Browser

Jules26

822d

Just diagnosed with secondary AI while getting off of long term high dose prednisone. I have been totally out of it cognitively and more than anything, I am in so much pain and have such weakness in my arms hands and legs. It ebbs and flows, but it’s gotten to the point that I can’t even hold a pen. Has anyone had these issues? How did you handle them?

    • Joe70

      820d

      I suggest looking into getting on a predinsone tapring off regimen. Do it as gradual as possible.

    • Adrenalynn

      821d

      i was diagnosed w/ addison's disease at 12 , was just diagnosed more specifically w/ secondary AI two years ago and am weaning from high dose cortisol . Same issues , all that's helped over the years has been medical marijuana , proper diet , light exercise as much as you can to retain muscle definition . Prednisone is much stronger than other steroids so that must be v difficult 😮‍💨

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion